# SDR AUS20010853

- Difficulty date: August 6, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Make and model: Boeing 737376
- Engine: Cfmint CFM563C
- System (JASC): 2760 · Drag Control System
- Part: Attach Fitting
- Part number: 654645262A
- Condition: Cracked
- Location: Spoiler
- Part time: 42,735 cycles
- Component: Drag Control Sy
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 6 GROUND SPOILER HINGE BOSS LUG CRACKED.
